MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC CONTOUR NEXT LINK; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC CONTOUR NEXT LINK; BLOOD GLUCOSE METER
Model Number 9740
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient was also the initial reporter.Personal information was not entered.
 
Event or Problem Description
The customer initially called for assistance with high readings.During the call she was unable to see her blood glucose readings in the memory of the contour next link.The readings were from the previous week.No adverse event was alleged.The customer was advised to return the meter for evaluation.A new meter was sent to her.
 
Additional Manufacturer Narrative
The number of tests run in the returned meter indicated 1, which was recorded in the memory as 246mg/dl.The customer had indicated the test run at that time was 164mg/dl.It may be possible the customer had more than one meter and was confused on which meter the tests were run.

Brand Name
CONTOUR NEXT LINK
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC
430 s beiger st
mishawaka IN 46544
MDR Report Key7312576
Report Number1826988-2018-00033
Device Sequence Number11176612
Product Code NBW
UDI-Device Identifier00301939740013
UDI-Public00301939740013
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9740
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/13/2018
Supplement Date Received by Manufacturer03/08/2018
Initial Report FDA Received Date03/05/2018
Supplement Report FDA Received Date03/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1